Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 82, Issue 1, 2007
Metadata
 

Permutation complexes for profinite groups
Peter Symonds
pp. 1–37
Abstract | Full-Text PDF (302 KB) | Metadata

Invariant d'Hermite isotrope et densité des réseaux orthogonaux lorentziens
Christophe Bavard
pp. 39–60
Abstract | Full-Text PDF (214 KB) | Metadata

CAT(0) and CAT(-1) dimensions of torsion free hyperbolic groups
Noel Brady and John Crisp
pp. 61–85
Abstract | Full-Text PDF (203 KB) | Metadata

Isometric immersions into 3-dimensional homogeneous manifolds
Benoît Daniel
pp. 87–131
Abstract | Full-Text PDF (292 KB) | Metadata

The barycenter method on singular spaces
Peter Storm
pp. 133–173
Abstract | Full-Text PDF (299 KB) | Metadata

A pinching theorem for the first eigenvalue of the Laplacian on hypersurfaces of the Euclidean space
Bruno Colbois and Jean-Francois Grosjean
pp. 175–195
Abstract | Full-Text PDF (191 KB) | Metadata

Rigidity theory for matroids
Mike Develin, Jeremy L Martin and Victor Reiner
pp. 197–233
Abstract | Full-Text PDF (281 KB) | Metadata

Erratum to "The topology at infinity of Coxeter groups and buildings"
Michael W. Davis and John Meier
pp. 235–236
Abstract | Full-Text PDF (38 KB) | Metadata